| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was implanted into the patient's ocular dexter (right eye).In a secondary surgical procedure, the iol was explanted and replaced with a different lens model with a lower diopter size (lens model z9002, 18.0 diopter) due to complaints of patient unable to adapt to the multifocal design and experiencing constant foggy, hazy vision with all daily activities.There was no patient injury and no suture(s); however, the incision was enlarged and a vitrectomy was performed.Patient outcome post-lens exchange was reported as stable.No further information provided.
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2022 and (b)(6) 2022.The device was not returned for analysis.Therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).
Additional Manufacturer Narrative
Product investigation was completed, and the following fields were updated accordingly: section d-9: device available for evaluation: yes.Section d-9: date returned to manufacturer: 03-nov-2022.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed and no issues that could contribute to blurry vision were observed.The complaint issue (blurry vision) was not confirmed and no additional issues could be observed.Conclusion: based on the investigation results, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.